Generalized solutions for linear operators with weakened a priori inequalities
AbstractWe propose an approach to the investigation of generalized solutions of linear operators that satisfy weakened a priori inequalities. This approach generalizes several well-known definitions of generalized solutions of operator equations. We prove existence and uniqueness theorems for a generalized solution.
How to Cite
Anikushyn, A. V., and D. A. Nomirovs’kii. “Generalized Solutions for Linear Operators With Weakened a Priori Inequalities”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 8, Aug. 2010, pp. 1011–1021, https://umj.imath.kiev.ua/index.php/umj/article/view/2933.